Some set-theoretic constructions in topology
Fundamenta Mathematicae, Tome 94 (1977) no. 2, pp. 83-92
Cet article a éte moissonné depuis la source Institute of Mathematics Polish Academy of Sciences
@article{10_4064_fm_94_2_83_92,
author = {S. Mr\'owka},
title = {Some set-theoretic constructions in topology},
journal = {Fundamenta Mathematicae},
pages = {83--92},
year = {1977},
volume = {94},
number = {2},
doi = {10.4064/fm-94-2-83-92},
language = {en},
url = {http://geodesic.mathdoc.fr/articles/10.4064/fm-94-2-83-92/}
}
S. Mrówka. Some set-theoretic constructions in topology. Fundamenta Mathematicae, Tome 94 (1977) no. 2, pp. 83-92. doi: 10.4064/fm-94-2-83-92
Cité par Sources :